# SDR SWAA040832

- Difficulty date: March 18, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 68,979 hours, 75,634 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND PRESSURE BULKHEAD AT BS 1016, BL 0, CORRODED.  REPAIRED PRESSURE WEB PER BOEING DRAWING.
